# SDR 2001UALA00216

- Difficulty date: March 7, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 13,459 hours, 2,121 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Module
- Part number: 7321161002
- Part serial: 575130
- Condition: Leaking
- Location: Pressurization
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW VERBAL  ON AIRCRAFT DESCENT AT 7K, ODOR IN THE FORWARD CABIN FLT DESK.  CREW SAID IT SMELLS LIKE HOT OIL SMELL OR OZONE CONVERTER. SUPPLEMENTAL DATA UPDATE THE PROBLEM WAS DUE TO FAULTY RH HYDRAULIC PNEUMATIC PRESSURIZATION MODULE.  THE PNEUMATIC DUCTING WAS CONTAMINATED BECAUSE THIS UNIT WAS ALLOWING A SMALL AMOUNT OF HYDRAULIC FLUID PASS THROUGH THE CHECK VALVE.  THE MODULE WAS REPLACED, AND A VERY THOROUGH PNEUMATIC DUCTING AND PACK BURNOUT WAS ACCOMPLISHED.  AIRCRAFT WAS RETURNED TO SERVICE WITHOUT FURTHER ODOR COMPLAINTS.THE ABOVE IS ALSO THE RESPONSE TO MRR NUMBER 2001UALA00163.
